W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT281412 |
| Medical Device Problem Codes |
Break (1069); Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.2.Date of birth was asked but was not available.H.6.Type of investigation code b18: the device was discarded at the treating facility and was therefore not available for analysis.H.6.Investigation findings code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H.6.Investigation conclusions code d15: there is insufficient information available for gore to reasonably draw conclusions related to aspects of the event, therefore conclusion code ¿d15: cause not established¿ is being used.Insufficient information may include limited or missing relevant medical records, involvement of multiple implanted devices (including non-gore devices) in the field of treatment, patient non-compliance, and/or a general lack of available detail or specificity related to an adverse event and/or device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis trunk (cxt), introduced through a 16fr gore® dryseal flex (dsf) sheath.As the cxt device was advanced through the dsf, it became stuck and would not advance.Multiple attempts were made.A decision was made to remove the graft from the patient and upsize to an 18fr sheath.However, as the device was being removed, the graft separated from the olive tip.The olive tip was recovered, and the decision was made not to use the device.A new cxt281412 main body was advanced through and 18fr dryseal and the case was completed without issue.
Additional Manufacturer Narrative
B4: event description - corrected event description.H6: medical device problem corrected from a0401 to a0512.H6: investigation conclusions updated to d14.The reported event is not a reportable malfunction.Therefore, this report is being retracted.
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, a patient was treated for an abdominal aortic aneurysm using a gore® excluder® conformable aaa endoprosthesis trunk (cxt), introduced through a 16fr gore® dryseal flex (dsf) sheath.As the cxt device was advanced through the dsf, it became stuck and would not advance.Multiple attempts were made to advance.A decision was made to remove the graft from the patient and upsize to an 18fr sheath.However, as the device was being removed, the graft separated from the olive tip.The physician decided not to use the device.A new cxt281412 main body was advanced through and 18fr dryseal and the case was completed without issue.